General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Funktsional. Anal. i Prilozhen.:

Personal entry:
Save password
Forgotten password?

Funktsional. Anal. i Prilozhen., 1993, Volume 27, Issue 2, Pages 1–21 (Mi faa696)  

This article is cited in 67 scientific papers (total in 68 papers)

Dressing Chains and Spectral Theory of the Schrödinger Operator

A. P. Veselova, A. B. Shabatb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Full text: PDF file (1907 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1993, 27:2, 81–96

Bibliographic databases:

UDC: 517.9
Received: 27.07.1992

Citation: A. P. Veselov, A. B. Shabat, “Dressing Chains and Spectral Theory of the Schrödinger Operator”, Funktsional. Anal. i Prilozhen., 27:2 (1993), 1–21; Funct. Anal. Appl., 27:2 (1993), 81–96

Citation in format AMSBIB
\by A.~P.~Veselov, A.~B.~Shabat
\paper Dressing Chains and Spectral Theory of the Schr\"odinger Operator
\jour Funktsional. Anal. i Prilozhen.
\yr 1993
\vol 27
\issue 2
\pages 1--21
\jour Funct. Anal. Appl.
\yr 1993
\vol 27
\issue 2
\pages 81--96

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Adler, “Recuttings of Polygons”, Funct. Anal. Appl., 27:2 (1993), 141–143  mathnet  crossref  mathscinet  zmath  isi
    2. A. B. Shabat, “Discrete symmetries and solitons”, Theoret. and Math. Phys., 99:3 (1994), 783–789  mathnet  crossref  mathscinet  zmath  isi
    3. A. Degasperis, A. B. Shabat, “Construction of reflectionless potentials with infinite discrete spectrum”, Theoret. and Math. Phys., 100:2 (1994), 970–984  mathnet  crossref  mathscinet  zmath  isi
    4. V. R. Kudashev, “The role of the continuous symmetries in exact solvable discrete spectral problems”, Theoret. and Math. Phys., 101:1 (1994), 1205–1206  mathnet  crossref  mathscinet  zmath  isi
    5. V. E. Adler, “A modification of Crum's method”, Theoret. and Math. Phys., 101:3 (1994), 1381–1386  mathnet  crossref  mathscinet  zmath  isi
    6. Yu. Yu. Berest, A. P. Veselov, “Huygens' principle and integrability”, Russian Math. Surveys, 49:6 (1994), 5–77  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. A. P. Veselov, S. P. Novikov, “Exactly soluble periodic two-dimensional Schrödinger operators”, Russian Math. Surveys, 50:6 (1995), 1316–1317  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. A. B. Shabat, “On the Laplace–Darboux theory of transformations”, Theoret. and Math. Phys., 103:1 (1995), 482–485  mathnet  crossref  mathscinet  zmath  isi
    9. V. G. Bagrov, B. F. Samsonov, “Darboux transformation, factorization, supersymmetry in one-dimensional quantum mechanics”, Theoret. and Math. Phys., 104:2 (1995), 1051–1060  mathnet  crossref  mathscinet  zmath  isi
    10. B. Fuchssteiner, V. V. Tsegel'nik, “Analytical properties of solutions to a system of nonlinear partial differential equations”, Theoret. and Math. Phys., 105:2 (1995), 1354–1358  mathnet  crossref  mathscinet  zmath  isi
    11. D. V. Yur'ev, “Topics in isotopic pairs and their representations. II. A general supercase”, Theoret. and Math. Phys., 111:1 (1997), 511–518  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. V. E. Adler, A. B. Shabat, “Generalized Legendre transformations”, Theoret. and Math. Phys., 112:2 (1997), 935–948  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    13. I. A. Taimanov, “Secants of Abelian varieties, theta functions, and soliton equations”, Russian Math. Surveys, 52:1 (1997), 147–218  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    14. S. P. Novikov, I. A. Dynnikov, “Discrete spectral symmetries of low-dimensional differential operators and difference operators on regular lattices and two-dimensional manifolds”, Russian Math. Surveys, 52:5 (1997), 1057–1116  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    15. V. E. Adler, I. T. Habibullin, “Boundary Conditions for Integrable Lattices”, Funct. Anal. Appl., 31:2 (1997), 75–85  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    16. I. T. Habibullin, “Sine-Gordon equation on the semi-axis”, Theoret. and Math. Phys., 114:1 (1998), 90–98  mathnet  crossref  crossref  mathscinet  zmath  isi
    17. A. B. Borisov, S. A. Zykov, “Reflectionless sine-Gordon potentials with an infinite spectrum”, Theoret. and Math. Phys., 118:3 (1999), 264–271  mathnet  crossref  crossref  mathscinet  zmath  isi
    18. A. B. Shabat, “Third version of the dressing method”, Theoret. and Math. Phys., 121:1 (1999), 1397–1408  mathnet  crossref  crossref  mathscinet  zmath  isi
    19. V. E. Adler, S. Ya. Startsev, “Discrete analogues of the Liouville equation”, Theoret. and Math. Phys., 121:2 (1999), 1484–1495  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    20. B. F. Samsonov, “On the $N$-th order Darboux transformation”, Russian Math. (Iz. VUZ), 43:6 (1999), 62–65  mathnet  mathscinet  zmath
    21. M. Yu. Kulikov, V. S. Novikov, “Reduction of the dressing chain of the Schrödinger operator”, Theoret. and Math. Phys., 123:3 (2000), 768–775  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    22. V. E. Adler, A. B. Shabat, R. I. Yamilov, “Symmetry approach to the integrability problem”, Theoret. and Math. Phys., 125:3 (2000), 1603–1661  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    23. S. B. Leble, “Covariance of Lax Pairs and Integrability of the Compatibility Condition”, Theoret. and Math. Phys., 128:1 (2001), 890–905  mathnet  crossref  crossref  mathscinet  zmath  isi
    24. V. E. Adler, V. G. Marikhin, A. B. Shabat, “Lagrangian Chains and Canonical Bäcklund Transformations”, Theoret. and Math. Phys., 129:2 (2001), 1448–1465  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    25. A. B. Borisov, S. A. Zykov, M. V. Pavlov, “Tzitzéica Equation and Proliferation of Nonlinear Integrable Equations”, Theoret. and Math. Phys., 131:1 (2002), 550–557  mathnet  crossref  crossref  mathscinet  zmath  isi
    26. I. A. Dynnikov, S. V. Smirnov, “Exactly soluble cyclic Darboux $q$-chains”, Russian Math. Surveys, 57:6 (2002), 1218–1219  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    27. S. V. Smirnov, “Cyclic $q$-chains”, St. Petersburg Math. J., 15:5 (2004), 795–811  mathnet  crossref  mathscinet  zmath
    28. S. D. Vereshchagin, A. V. Yurov, “The Darboux Transformation and Exactly Solvable Cosmological Models”, Theoret. and Math. Phys., 139:3 (2004), 787–800  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    29. Mielnik, B, “Factorization: little or great algorithm?”, Journal of Physics A-Mathematical and General, 37:43 (2004), 10007  crossref  mathscinet  zmath  adsnasa  isi
    30. S. B. Leble, “Necessary Covariance Conditions for a One-Field Lax Pair”, Theoret. and Math. Phys., 144:1 (2005), 985–994  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    31. F. Musso, A. B. Shabat, “Elementary Darboux Transformations and Factorization”, Theoret. and Math. Phys., 144:1 (2005), 1004–1013  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    32. Braden, HW, “Bilinear recurrences and addition formulae for hyperelliptic sigma functions”, Journal of Nonlinear Mathematical Physics, 12 (2005), 46  crossref  mathscinet  zmath  adsnasa  isi
    33. V. E. Adler, A. B. Shabat, “Dressing chain for the acoustic spectral problem”, Theoret. and Math. Phys., 149:1 (2006), 1324–1337  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    34. M. D. Vereschagin, S. D. Vereschagin, A. V. Yurov, “Trekhmernoe preobrazovanie Mutara”, Matem. modelirovanie, 18:5 (2006), 111–125  mathnet  mathscinet  zmath
    35. Yu. N. Sirota, A. O. Smirnov, “The Heun Equation and the Darboux Transformation”, Math. Notes, 79:2 (2006), 244–253  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    36. Andrei K. Svinin, “Integrable Discrete Equations Derived by Similarity Reduction of the Extended Discrete KP Hierarchy”, SIGMA, 2 (2006), 005, 11 pp.  mathnet  crossref  mathscinet  zmath
    37. S. B. Leble, “Dressing method in matter $+$ radiation quantum models”, Theoret. and Math. Phys., 152:1 (2007), 977–990  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    38. Andrew N. W. Hone, “Laurent Polynomials and Superintegrable Maps”, SIGMA, 3 (2007), 022, 18 pp.  mathnet  crossref  mathscinet  zmath
    39. A. G. Meshkov, “Nonlocal symmetries in two-field divergent evolutionary systems”, Theoret. and Math. Phys., 156:3 (2008), 1268–1279  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    40. Matveev, VB, “30 years of finite-gap integration theory”, Philosophical Transactions of the Royal Society A-Mathematical Physical and Engineering Sciences, 366:1867 (2008), 837  crossref  mathscinet  zmath  adsnasa  isi
    41. S. P. Tsarev, E. S. Shemyakova, “Differential Transformations of Parabolic Second-Order Operators in the Plane”, Proc. Steklov Inst. Math., 266 (2009), 219–227  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    42. R. N. Garifullin, A. B. Shabat, “The structure of polynomial conservation laws”, Theoret. and Math. Phys., 161:3 (2009), 1590–1598  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    43. David Bermúdez, David J. Fernández C., “Supersymmetric Quantum Mechanics and Painlevé IV Equation”, SIGMA, 7 (2011), 025, 14 pp.  mathnet  crossref  mathscinet
    44. V. G. Marikhin, “Solutions of two-dimensional Schrödinger-type equations in a magnetic field”, Theoret. and Math. Phys., 168:2 (2011), 1041–1047  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    45. Shemyakova E.C., “Kh- i u-invarianty differentsialnykh operatorov s chastnymi proizvodnymi na ploskosti”, Programmirovanie, 2011, no. 4, 16–22  elib
    46. David J. Fernández, “Harmonic oscillator SUSY partners and evolution loops”, SIGMA, 8 (2012), 041, 12 pp.  mathnet  crossref  mathscinet
    47. Yu. V. Brezhnev, “Elliptic solitons, Fuchsian equations, and algorithms”, St. Petersburg Math. J., 24:4 (2013), 555–574  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    48. David Bermúdez, “Complex SUSY transformations and the Painlevé IV equation”, SIGMA, 8 (2012), 069, 10 pp.  mathnet  crossref  mathscinet
    49. A. B. Shabat, Z. S. El'kanova, A. B. Urusova, “Two-sided Darboux transformations”, Theoret. and Math. Phys., 173:2 (2012), 1507–1517  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    50. A. V. Domrin, “On holomorphic solutions of equations of Korteweg–de Vries type”, Trans. Moscow Math. Soc., 73 (2012), 193–206  mathnet  crossref  mathscinet  zmath  elib
    51. P. G. Grinevich, S. P. Novikov, “Discrete $SL_n$-connections and self-adjoint difference operators on two-dimensional manifolds”, Russian Math. Surveys, 68:5 (2013), 861–887  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    52. I. T. Habibullin, M. V. Yangubaeva, “Formal diagonalization of a discrete Lax operator and conservation laws and symmetries of dynamical systems”, Theoret. and Math. Phys., 177:3 (2013), 1655–1679  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    53. S. V. Smirnov, “Darboux integrability of discrete two-dimensional Toda lattices”, Theoret. and Math. Phys., 182:2 (2015), 189–210  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    54. V. G. Marikhin, “Action as an invariant of Bäcklund transformations for Lagrangian systems”, Theoret. and Math. Phys., 184:1 (2015), 953–960  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    55. Th. Th. Voronov, S. Hill, E. S. Shemyakova, “Darboux transformations for differential operators on the superline”, Russian Math. Surveys, 70:6 (2015), 1173–1175  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    56. Veselov A.P., Willox R., “Burchnall-Chaundy Polynomials and the Laurent Phenomenon”, J. Phys. A-Math. Theor., 48:20 (2015), 205201  crossref  isi
    57. V. E. Adler, Yu. Yu. Berest, V. M. Buchstaber, P. G. Grinevich, B. A. Dubrovin, I. M. Krichever, S. P. Novikov, A. N. Sergeev, M. V. Feigin, J. Felder, E. V. Ferapontov, O. A. Chalykh, P. I. Etingof, “Alexander Petrovich Veselov (on his 60th birthday)”, Russian Math. Surveys, 71:6 (2016), 1159–1176  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    58. M. Sh. Badakhov, A. B. Shabat, “Darboux transformations in the inverse scattering problem”, Ufa Math. J., 8:4 (2016), 42–51  mathnet  crossref  isi  elib
    59. Hietarinta J. Joshi N. Nijhoff F., “Discrete Systems and Integrability”, Discrete Systems and Integrability, Cambridge Texts in Applied Mathematics, Cambridge Univ Press, 2016, 1–445  isi
    60. David Hobby, Ekaterina Shemyakova, “Classification of Multidimensional Darboux Transformations: First Order and Continued Type”, SIGMA, 13 (2017), 010, 20 pp.  mathnet  crossref
    61. A. B. Shabat, M. Kh. Efendiev, “On applications of Faà-di-Bruno formula”, Ufa Math. J., 9:3 (2017), 131–136  mathnet  crossref  isi  elib
    62. C.A. Evripidou, P. Kassotakis, P. Vanhaecke, “Integrable Deformations of the BogoyavlenskijItoh LotkaVolterra Systems”, Regul. Chaotic Dyn., 22:6 (2017), 721–739  mathnet  crossref  mathscinet
    63. Charalampos A. Evripidou, Peter H. van der Kamp, Cheng Zhang, “Dressing the Dressing Chain”, SIGMA, 14 (2018), 059, 14 pp.  mathnet  crossref
    64. Victor Yu. Novokshenov, “Generalized Hermite Polynomials and Monodromy-Free Schrödinger Operators”, SIGMA, 14 (2018), 106, 13 pp.  mathnet  crossref
    65. G. S. Mauleshova, “The dressing chain and one-point commuting difference operators of rank 1”, Siberian Math. J., 59:5 (2018), 901–908  mathnet  crossref  crossref  isi  elib
    66. S. V. Smirnov, “Factorization of Darboux–Laplace transformations for discrete hyperbolic operators”, Theoret. and Math. Phys., 199:2 (2019), 621–636  mathnet  crossref  crossref  adsnasa  isi  elib
    67. Pavlos Kassotakis, “Invariants in Separated Variables: Yang–Baxter, Entwining and Transfer Maps”, SIGMA, 15 (2019), 048, 36 pp.  mathnet  crossref
    68. Cheng Zhang, Linyu Peng, Da-jun Zhang, “Discrete Crum's theorems and lattice KdV-type equations”, Theoret. and Math. Phys., 202:2 (2020), 165–182  mathnet  crossref
  •     Functional Analysis and Its Applications
    Number of views:
    This page:1260
    Full text:481
    First page:3

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020